Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Coherent rings of dimension two


Author: Ho Kuen Ng
Journal: Proc. Amer. Math. Soc. 91 (1984), 518-522
MSC: Primary 13D05; Secondary 13C15, 13H05
MathSciNet review: 746080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We first continue the investigation of the finitely presented dimension, especially in the local case, then we propose a scheme for classifying commutative rings. Commutative coherent rings of finitely presented dimension two and global dimension two will be studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D05, 13C15, 13H05

Retrieve articles in all journals with MSC: 13D05, 13C15, 13H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746080-6
PII: S 0002-9939(1984)0746080-6
Article copyright: © Copyright 1984 American Mathematical Society